I have been on the Plaquenil for a few weeks now and seem to be doing better. My aches and pains are down considerably and I am not as tired as I had been in the past. The only down side of this medication is the fact that it makes me so horribly nauseated and my mouth waters like you wouldn't believe! At first I wanted to just quit it and deal with the Lupus head on, but my dad let me know that it would be worth it in the end. He said he has taken the medication for his Lupus for years and has no side effects from it, so I have kept taking it only missing about three doses while fighting with my insurance company to pay for another refill. I just hope that my insurance company realizes that this is a lifelong thing and there may be more medications that I need to control my symptoms, so I hope they are ready.
I still get those painful headaches around the brow line and behind the right eye and my vision gets pretty blurry at times and I don't know if these are Lupus side effects or a medication side effect. I am also having issues with breathing. Not like I am dying or anything, I just feel like someone is sitting on my chest and I can't take a full breath. I don't know if it's allergies, medication or Lupus, but I guess I need to figure this all out don't I. Speaking of, I still haven't gone to get more blood tests, I think I am just putting them off because I don't want to deal with the inconvenience, but then if I keep putting off my mom will call and give me another Lupus lecture and I really don't want any more of those.
We are going camping with my sister and some friends and I am really excited. I never get out of the house so I look forward to every second of outside time. I just hope that my sinuses can handle the outdoors for a few days so I can have fun. The ladies are going to Canal Days and hopefully finding some cute stuff too!! I just can't wait to have some fun and be around friends and family :)
Welp, I should get back to work so I can make at least a few dollars today LOL!